# SDR ASAA0752160

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL TANK AFT FUEL PUMP LIGHT IS ON INTERMITTENTLY WITH THE SWITCH IN THE ON POSITION.  REPLACED NR 1 AFT FUEL BOOST PUMP PRESSURE SWITCH.
